5 found
Sort by:
  1. Loredana Biacino & Giangiacomo Gerla (2002). Fuzzy Logic, Continuity and Effectiveness. Archive for Mathematical Logic 41 (7):643-667.
    It is shown the complete equivalence between the theory of continuous (enumeration) fuzzy closure operators and the theory of (effective) fuzzy deduction systems in Hilbert style. Moreover, it is proven that any truth-functional semantics whose connectives are interpreted in [0,1] by continuous functions is axiomatizable by a fuzzy deduction system (but not by an effective fuzzy deduction system, in general).
    No categories
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  2. Loredana Biacino & Giangiacomo Gerla (1996). Connection Structures: Grzegorczyk's and Whitehead's Definitions of Point. Notre Dame Journal of Formal Logic 37 (3):431-439.
    Whitehead, in his famous book Process and Reality, proposed a definition of point assuming the concepts of "region" and "connection relation" as primitive. Several years after and independently Grzegorczyk, in a brief but very interesting paper, proposed another definition of point in a system in which the inclusion relation and the relation of being separated were assumed as primitive. In this paper we compare their definitions and we show that, under rather natural assumptions, they coincide.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  3. Loredana Biacino & Giangiacomo Gerla (1991). Connection Structures. Notre Dame Journal of Formal Logic 32 (2):242-247.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  4. Loredana Biacino & Giangiacomo Gerla (1989). Decidability, Recursive Enumerability and Kleene Hierarchy For L‐Subsets. Mathematical Logic Quarterly 35 (1):49-62.
    No categories
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  5. Loredana Biacino & Giangiacomo Gerla (1987). Recursively Enumerable L‐Sets. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 33 (2):107-113.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation